# SDR AALA201605219006

- Difficulty date: May 20, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 64,319 hours, 23,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LOW PRESS DAMPER & EMER OPERATION CYLINDER ON PAX CREW DOOR 841.  SERVICED DAMPER & EMER OPERATION CYLINDER IAW AMM 52-10-00-614-001-A.
